Please help! Cant get hard.... - AnabolicMinds.com

Please help! Cant get hard....

  1. biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    47

    Reputation

    Please help! Cant get hard....


    i took mechabol for about 5-6 weeks at pretty high dose.along with stano for about 5 weeks or so at decent dose as well. seemed ok, started taking t blast and clomid at 100/50/50/25. First off i never got anything off of what t blast said it would do. my libido was actually down for awhile but now it back but i cant seem to keep an erection. sometimes i can get hard and then it goes away. and sometimes it wont do nothing. it almost feels like my dick is numb. Im almost done with pct now but idk what to do???? ive been trying horny goat weed and just bought this libido pills just for better blood flow but nothing positive. whats wrong??

  2. MANotaur's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Dec 2012
    Posts
    2,393
    Rep Power
    450169

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    ...are you on an SSRI or MAOI?
    Quote Originally Posted by iparatroop View Post
    I'm usually crying when people take naked pictures of me. Fcuking childhood.
  3. biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    47

    Reputation

    i think i know what an maoi is but not an ssri. are you talking about anti depressants or something?? cuz i am on a low dose of an anti depressant? anti anxiety med. dont know exactly what its called. might be like a cheap lexapro. why?? does this and what im cause an adverse effect? and how can i fix this??
    •   
       

  4. MANotaur's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Dec 2012
    Posts
    2,393
    Rep Power
    450169

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    yeah an SSRI is a Selective Seritonin Reputake Inhibitor and they are notorious for sexual sides. and yes escitlopram (lexapro) is one. the fact that you just came off of a DS prolly isnt helpin much but its not the reason you cant keep it up. how long have you been on it and what is your dose?
    Quote Originally Posted by iparatroop View Post
    I'm usually crying when people take naked pictures of me. Fcuking childhood.
  5. MANotaur's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Dec 2012
    Posts
    2,393
    Rep Power
    450169

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Lexapro is especially famous for making the user aorgasmic and for causeing forms of ED. there is some help out there but i need to know how long youve been on it and what your dose is first
    Quote Originally Posted by iparatroop View Post
    I'm usually crying when people take naked pictures of me. Fcuking childhood.
  6. MANotaur's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Dec 2012
    Posts
    2,393
    Rep Power
    450169

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    and yes dude just to make you feel better...the sides will go away on there own after around a month of use...thats 9/10 times. If it doesnt, then go back to your doc and talk to him about it. Theres alot of other ones out that that might not have the same sides that your lexapro is having. Or he might wanna keep you on that and just give you a script for cialis XR or something of the like. but be patient and see if it goes away on its own first
    Quote Originally Posted by iparatroop View Post
    I'm usually crying when people take naked pictures of me. Fcuking childhood.
  7. biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    47

    Reputation

    Thanks man. And I'm taking citalopram hbr. Must be cheap versii of something. 20 mg a day. Like I said haven't really had any problems unless I'm taking ****. Then this happens. I have.taken off and on stuff to make Mr hard like extenze. But I don't want to rely on that stuff. I've been having lots of sex actually. This past weekend all together probably had it like 10 times. Haha. A couple times in which couldn't get hard. But I didn't have sex for a day and then try last night and it was like a noodle.
  8. eericksen's Avatar
    Stats
    5'11"  180 lbs.
    Join Date
    Oct 2012
    Posts
    110
    Rep Power
    9876

    Reputation

    Please help! Cant get hard....


    Your wasting your money on anything OTC IMO when your read the ingredients. Look at the same place you get your PCT for help and it will help you until you get back to normal...not to mention the mental aspect can really do you in!
  9. biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    47

    Reputation

    Well I've taken extenze. It worked well. Bit yeah I'd rather take cialis. But yes, the mental **** is killing. Especially with my anxiety. Makes me dwell a lot about it and I think I may be psyching myself out?
  10. eericksen's Avatar
    Stats
    5'11"  180 lbs.
    Join Date
    Oct 2012
    Posts
    110
    Rep Power
    9876

    Reputation

    Please help! Cant get hard....


    Because you probably are...that's probably what's doing you in! Get some Tadalafil or Sildenafil...if its from the PH run it will come back more...but until then get your head in the game.
  11. biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    47

    Reputation

    yeah i know it! sucks. hopefully get better soon. thanks
  

  
 

Similar Forum Threads

  1. cant get hard
    By tight08 in forum Anabolics
    Replies: 4
    Last Post: 08-17-2012, 03:50 PM
  2. Replies: 60
    Last Post: 12-02-2011, 12:32 PM
  3. TIPS Please- Help Me Get Back Into THe Routine
    By IronMarc in forum Training Forum
    Replies: 9
    Last Post: 11-01-2008, 08:08 AM
  4. Please Help me Get some results
    By kmcl in forum Training Forum
    Replies: 0
    Last Post: 01-17-2008, 09:37 PM
  5. Help?? Cant get on Myspace...error?
    By East1600Plus in forum General Chat
    Replies: 0
    Last Post: 02-03-2007, 11:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in